Alert archive / Wyoming / High Wind Warnings in 2005
High Wind Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Dec 4, 2005, 8:40 PM MST. It took effect at Dec 5, 2005, 8:00 AM MST. It was in force for 18 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2005, 8:40 PM MST (03:40 UTC)
- In effect from
- Dec 5, 2005, 8:00 AM MST
- Expired
- Dec 22, 2005, 9:56 PM MST
- In force
- 18 days
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 050340 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 840 PM MST SUN DEC 4 2005 WYZ064>067-069-051145- /O.UPG.KCYS.HW.A.0009.051205T1500Z-051206T0000Z/ /O.NEW.KCYS.HW.W.0011.051205T1500Z-051206T0000Z/ NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 840 PM MST SUN DEC 4 2005 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. FORECAST MODELS CONTINUE TO INDICATE THAT STRONG NORTHWEST WINDS WILL DEVELOP BY MONDAY MORNING AHEAD OF AN APPROACHING COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH GUSTS TO OVER 60 MPH ESPECIALLY IN THE LARAMIE RANGE. THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN CONSIDER AVOIDING THIS STRETCH OF HIGHWAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ GRIFFITH
8 follow-up statements
000 WWUS75 KCYS 051111 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 411 AM MST MON DEC 5 2005 WYZ064>067-069-051915- /O.CON.KCYS.HW.W.0011.051205T1500Z-051206T0000Z/ NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 411 AM MST MON DEC 5 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. FORECAST MODELS CONTINUE TO INDICATE THAT STRONG NORTHWEST WINDS WILL DEVELOP BY MONDAY MORNING AHEAD OF AN APPROACHING COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH GUSTS TO OVER 60 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG I80 NEAR ARLINGTON. THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN CONSIDER AVOIDING THIS STRETCH OF HIGHWAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ COPLEY
000 WWUS75 KCYS 051547 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 847 AM MST MON DEC 5 2005 WYZ061>063-051930- /O.EXA.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL 847 AM MST MON DEC 5 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR CARBON COUNTY. STRONG NORTHWEST WINDS HAVE DEVELOPED ACROSS MUCH OF CARBON COUNTY THIS MORNING. WIND GUSTS OVER 70 MPH HAVE BEEN REPORTED IN ARLINGTON. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON. THIS WILL MAKE DRIVING ON INTERSTATE 80 VERY HAZARDOUS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN CONSIDER AVOIDING THIS STRETCH OF HIGHWAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ064>067-069-051930- /O.CON.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/ NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 847 AM MST MON DEC 5 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG NORTHWEST WINDS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH GUSTS TO OVER 60 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG I80. THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN CONSIDER AVOIDING THIS STRETCH OF HIGHWAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ SOWKO
000 WWUS75 KCYS 051634 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 934 AM MST MON DEC 5 2005 WYZ061>067-069-060000- /O.CON.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...CHEYENNE 934 AM MST MON DEC 5 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG NORTHWEST WINDS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH GUSTS TO OVER 70 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG I80 THROUGH CARBON COUNTY. THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN CONSIDER AVOIDING THIS STRETCH OF HIGHWAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001>003-052000- /O.NEW.KCYS.WI.Y.0009.051205T1634Z-051205T2000Z/ SIOUX-DAWES-BOX BUTTE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE 934 AM MST MON DEC 5 2005 ...WIND ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON FOR PARTS OF THE WESTERN NEBRASKA PANHANDLE. AN APPROACHING COLD FRONT IS CREATING STRONG AND GUSTY WINDS ACROSS THE NORTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE. WINDS IN CHADRON HAVE EXCEEDED 50 MPH THIS MORNING...AND THE WINDS WILL CONTINUE THROUGH EARLY AFTERNOON. IN ADDITION...SCATTERED SNOW SHOWERS WILL COMBINE WITH THE WIND TO MAKE TRAVEL TREACHEROUS AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SOWKO
000 WWUS75 KCYS 051815 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1115 AM MST MON DEC 5 2005 WYZ061>067-069-052215- /O.CON.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...CHEYENNE 1115 AM MST MON DEC 5 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG NORTHWEST WINDS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH GUSTS TO OVER 70 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG I80 THROUGH CARBON COUNTY. THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN CONSIDER AVOIDING THIS STRETCH OF HIGHWAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ019>021-054-055-052100- /O.EXB.KCYS.WI.Y.0009.000000T0000Z-051205T2100Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 1115 AM MST MON DEC 5 2005 ...WIND ADVISORY IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON FOR THE SOUTHER HALF OF THE WESTERN NEBRASKA PANHANDLE. AN APPROACHING COLD FRONT IS CREATING STRONG AND GUSTY WINDS ACROSS THE WESTERN NEBRASKA PANHANDLE. WINDS IN SIDNEY HAVE EXCEEDED 50 MPH THIS MORNING...AND THE WINDS WILL CONTINUE THROUGH EARLY AFTERNOON. IN ADDITION...WIDELY SCATTERED SNOW SHOWERS WILL COMBINE WITH THE WIND TO MAKE TRAVEL TREACHEROUS AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ001>003-052000- /O.CON.KCYS.WI.Y.0009.000000T0000Z-051205T2000Z/ SIOUX-DAWES-BOX BUTTE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE 1115 AM MST MON DEC 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON FOR THE NORTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE. AN APPROACHING COLD FRONT IS CREATING STRONG AND GUSTY WINDS ACROSS THE NORTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE. WINDS IN CHADRON HAVE EXCEEDED 50 MPH THIS MORNING...AND THE WINDS WILL CONTINUE THROUGH EARLY AFTERNOON. IN ADDITION...SCATTERED SNOW SHOWERS WILL COMBINE WITH THE WIND TO MAKE TRAVEL TREACHEROUS AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SOWKO
000 WWUS75 KCYS 052009 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 109 PM MST MON DEC 5 2005 NEZ019>021-054-055-052115- /O.CAN.KCYS.WI.Y.0009.000000T0000Z-051205T2100Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 109 PM MST MON DEC 5 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE WIND ADVISORY. WINDS ACROSS WESTERN NEBRASKA HAVE SUBSIDED...THUS THE WIND ADVISORY HAS BEEN CANCELED. WINDS MAY STILL GUST TO 40 MPH...BUT THE THREAT OF DAMAGING WIND IS OVER. $$ NEZ001>003-052115- /O.EXP.KCYS.WI.Y.0009.000000T0000Z-051205T2000Z/ SIOUX-DAWES-BOX BUTTE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE 109 PM MST MON DEC 5 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS ACROSS THE WESTERN NEBRASKA PANHANDLE HAVE SUBSIDED...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ WYZ061>067-069-060000- /O.CON.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...CHEYENNE 109 PM MST MON DEC 5 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG NORTHWEST WINDS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH GUSTS TO OVER 70 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG I80 THROUGH CARBON COUNTY. THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN CONSIDER AVOIDING THIS STRETCH OF HIGHWAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ SOWKO
000 WWUS75 KCYS 052358 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 458 PM MST MON DEC 5 2005 ...HIGH WIND WARNING CANCELED AS OF 5 PM... .ALTHOUGH NORTHWEST WINDS ARE STILL GUSTING ABOVE 30 MPH AT MANY LOCATIONS THE WINDS HAVE FALLEN BELOW WARNING CRITERIA. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELED. WYZ061>067-069-060100- /O.CAN.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...CHEYENNE 458 PM MST MON DEC 5 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WARNING. $$ GRIFFITH
000 WWUS75 KCYS 222257 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 357 PM MST THU DEC 22 2005 WYZ062-064-066-067-230500- /O.EXP.KCYS.HW.W.0012.000000T0000Z-051222T2300Z/ /O.CON.KCYS.HW.A.0011.051223T0900Z-051223T1900Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 357 PM MST THU DEC 22 2005 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM MST FRIDAY THROUGH FRIDAY MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM MST FRIDAY THROUGH FRIDAY MORNING. WINDS HAVE DECREASED IN THE PAST HOUR. HOWEVER...GUSTS OF 40 TO 50 MPH ARE STILL POSSIBLE THROUGH THE EVENING. WEST TO NORTHWEST WINDS WILL INCREASE AGAIN LATER TONIGHT...WITH GUSTS OF 60 TO 70 MPH POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WYZ069-070-230500- /O.CON.KCYS.HW.A.0011.051223T0900Z-051223T1900Z/ CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS 357 PM MST THU DEC 22 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM MST FRIDAY THROUGH FRIDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM UNTIL NOON MST FRIDAY. A POTENT WEATHER SYSTEM WILL BRING A MORNING ROUND OF HIGH WINDS TO THE SOUTHERN PLAINS OF SOUTHEAST WYOMING ON FRIDAY. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE TOMORROW MORNING. THIS WILL POSE A SIGNIFICANT TRAVEL BURDEN...ESPECIALLY FOR HIGH PROFILE VEHICLES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KCYS 230456 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 956 PM MST THU DEC 22 2005 WYZ062-064-070-230600- /O.CAN.KCYS.HW.A.0011.051223T0900Z-051223T1900Z/ NORTH CARBON-NORTH LARAMIE RANGE-PINE BLUFFS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... PINE BLUFFS 956 PM MST THU DEC 22 2005 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. WEST WINDS WILL OCCASIONALLY GUST TO 50 MPH TONIGHT AND TOMORROW...BUT GUSTS OVER 60 MPH ARE NOT EXPECTED. THEREFORE...THE HIGH WIND WATCH HAS BEEN CANCELLED. $$ WYZ066-067-069-231200- /O.UPG.KCYS.HW.A.0011.051223T0900Z-051223T1900Z/ /O.NEW.KCYS.HW.W.0013.051223T0900Z-051224T0000Z/ LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND... GUERNSEY...CHEYENNE 956 PM MST THU DEC 22 2005 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS WILL INCREASE LATE TONIGHT AS A STRONG WEATHER SYSTEM PASSES THROUGH WYOMING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE LATE TONIGHT THROUGH TOMORROW MORNING. THIS WILL MAKE TRAVELING DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG I-25 BETWEEN CHEYENNE AND WHEATLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 4, 2:10 PM MST, 6 hours 30 minutes earlier.
Area forecast discussion, Dec 4, 2:10 PM MST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
210 PM MST SUN DEC 4 2005
.SHORT TERM...THROUGH TUESDAY...PERSISTENT NORTHWEST FLOW
CONTINUES WITH ANY MINOR DISTURBANCE LIABLE TO SET OFF SNOW
SHOWERS FOR THE NEXT 36 HOURS. SHOULD SEE A LULL IN ACTIVITY
TOMORROW AS DOWNSLOPE DRIES OUT THE LOWER LEVELS. WINDS ARE GOING
TO GET GUSTY MONDAY...AS 700 MB GRADIENT INCREASES. A HIGH WIND
WATCH HAS BEEN HOISTED TO COVER THE POSSIBILITY OF 60-70 MPH GUSTS
FROM I-25 WEST TO THE LARAMIE RANGE. THE SHARP COLD FRONT THAT HAS
BEEN ANTICIPATED FOR THE PAST FEW DAYS IS STILL ON TRACK TO ARRIVE
TUESDAY MORNING. IT WILL BRING THE COLDEST AIR OF THE SEASON TO
THE AREA. THE BEST DYNAMICS FOR SNOWFALL WILL IMPACT AREAS WEST OF
I-25.
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...NOTABLE ASPECT OF THIS
WEEK WILL BE THE EXTREMELY COLD TEMPS WEDNESDAY AND THURSDAY.
BACKDOOR FRONT WILL HAVE ALREADY CRASHED THROUGH THE DISTRICT ON
TUESDAY LEAVING ARCTIC AIR IN PLACE. WIND CHILLS WILL APPROACH
MINUS 30 IN OUR NEB ZONES...WITH WY NOT FAR BEHIND. WILL HAVE TO
WATCH FOR POSSIBLE HIGHLIGHTS. HIGH PRESSURE WILL NOSE IN CREATING
UPSLOPE FLOW THROUGH LATE WEDNESDAY. LIMITED MOISTURE WILL ONLY
ALLOW LIGHT SNOW WITH THIS...BUT MOUNTAINS MAY SEE A FEW ADDITIONAL
INCHES. RAPID MODIFICATION TAKES PLACE ON THURSDAY AS DOWNSLOPE
TAKES OVER. WILL BE ABOVE NORMAL BY FRIDAY AND WILL CONTINUE
THROUGH THE WEEKEND.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 8 AM MONDAY TO 5 PM MONDAY FOR WYZ064-
WYZ065-WYZ066-WYZ067-WYZ069.
NE...NONE.
&&
SHORT TERM...POMEROY
LONG TERM....SOWKOHazardous weather outlook, Dec 4, 1:11 PM MST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 111 PM MST SUN DEC 4 2005 NEZ001>003-019>021-054-055-WYZ059>063-068-070-052015- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-GOSHEN-PINE BLUFFS- 111 PM MST SUN DEC 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS WILL PUSH ACROSS THE AREA TODAY AND TONIGHT. BREEZY NORTHWEST WINDS 15 TO 25 MPH AND GUSTY WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. WIND CHILL VALUES WILL GENERALLY RANGE BETWEEN ZERO AND 10 BELOW ZERO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SNOW SHOWERS WILL CONTINUE MONDAY. FRIGID ARCTIC AIR WILL DROP SOUTH TUESDAY AND WEDNESDAY BRINGING SOME LIGHT SNOW. HIGHS DURING THIS PERIOD WILL BARELY REACH THE 20S. LOWS TUESDAY NIGHT WILL DROP TO THE SINGLE DIGITS ABOVE AND BELOW ZERO. WIND CHILL VALUES WILL RANGE BETWEEN 10 BELOW AND 20 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ064>067-069-052015- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- 111 PM MST SUN DEC 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SNOW SHOWERS WILL PUSH ACROSS THE AREA TODAY AND TONIGHT. BREEZY NORTHWEST WINDS 15 TO 25 MPH AND GUSTY WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. WIND CHILL VALUES WILL GENERALLY RANGE BETWEEN ZERO AND 10 BELOW ZERO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH HAS BEEN POSTED FOR MONDAY WITH WINDS OF 25 TO 40 MPH AND GUSTS TO 60 MPH POSSIBLE. PLEASE REFER TO THE LATEST HIGH WIND WATCH STATEMENT /WWUS75 KCYS/ FOR MORE DETAILS. SCATTERED SNOW SHOWERS WILL CONTINUE MONDAY. FRIGID ARCTIC AIR WILL DROP SOUTH TUESDAY AND WEDNESDAY BRINGING SOME LIGHT SNOW. HIGHS DURING THIS PERIOD WILL BARELY REACH THE 20S. LOWS TUESDAY NIGHT WILL DROP TO THE SINGLE DIGITS ABOVE AND BELOW ZERO. WIND CHILL VALUES WILL RANGE BETWEEN 10 BELOW AND 20 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 2:23 AM MST | Wind Chill Warning | CYS | 5 hr | |
| Dec 5, 2:49 PM MST | Snow Advisory | CYS | 27 hr |
Nearby
High Wind Warnings in Wyoming, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.